# SDR DL757010646

- Difficulty date: April 19, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 8,300 hours, 3,925 cycles
- Engine time: 8,325 hours, 3,937 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT GENERATOR DRIVE MESSAGE ON EICAS DURNING T/O ROLL. FOUND LEFT GENERATOR TO MCO AND PLC PER MEL 24-00-01
